# SDR CA050616010

- Difficulty date: June 9, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 9,436 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 210598
- Part serial: 1291403
- Condition: Failed
- Location: Overspeed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) RT ENGINE DID NOT ACHIEVE MAX NP RPM.  RT ENGINE OVERSPEED GOVERNOR REPLACED WITH OVERHAULED UNIT. GROUND RUN SUCCESSFULLY REACHED MAX PROP RPM.
